# SDR AALA20131127006

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 41,541 hours, 6,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HAND EMERGENCY EXIT EXTERIOR LIGHTS INOPERATIVE.  REPLACED BATTERY PACK M738, OPERATIONS CHECKED NORMAL
